The packing density of the n-dimensional cross-polytope

Fejes Tóth, Gábor, Fodor, Ferenc, Vígh, Viktor: The packing density of the n-dimensional cross-polytope.
DISCRETE AND COMPUTATIONAL GEOMETRY, 54 (1). pp. 182-194. ISSN 0179-5376 (2015)

[img] Text
10.1007_s00454_015_9699_5_u.pdf - Published Version
Closed access: Repository staff only

Download (776kB) | Request a copy
Item Type: Article
Journal or Publication Title: DISCRETE AND COMPUTATIONAL GEOMETRY
Date: 2015
Volume: 54
Number: 1
Page Range: pp. 182-194
ISSN: 0179-5376
Publisher: Springer
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2874480
DOI id: https://doi.org/10.1007/s00454-015-9699-5
Date Deposited: 2017. May. 11. 11:23
Last Modified: 2019. Nov. 04. 15:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9216
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year